# SDR AALA201602299006

- Difficulty date: February 28, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 9,501 hours, 1,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 3R EXIT SIGN DETACHED.  SECURED 3R EXIT SIGN COVER.
